MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US AML LG STATURE 13.5MM

DEPUY ORTHOPAEDICS INC US AML LG STATURE 13.5MM
Catalog Number 155402135
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Local Reaction (2035); Tissue Damage (2104); Injury (2348); Osteolysis (2377)
Date of Event 07/21/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Medical records received.After review of the medical records for mdr reportability, it was stated that the patient was revised to address aseptic failure left tha.Revision notes reported a massive pseudotumor that distended the posterior capsule, short external rotators and gluteus medius, greater than 300 cc of fluid, acute local tissue reaction, massive proximal femoral bone loss with compromise of the abductors, circumferential large loss of contained bone behind the well-fixed shell.Product codes and lot numbers were provided.Left hip.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
AML LG STATURE 13.5MM
Common Device Name
AML LG STATURE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7083933
Report Number1818910-2017-50788
Device Sequence Number11052078
Product Code JDI
UDI-Device Identifier10603295058366
UDI-Public10603295058366
Combination Product (Y/N)N
Initial Reporter StateNJ
PMA/510(K) Number
K012364
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2017
Reporter Type Manufacturer
Report Source consumer,other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2011
Device Catalogue Number155402135
Device Lot NumberAL4ET1000
Initial Date Received by Manufacturer 11/06/2017
Supplement Date Received by Manufacturer06/14/2018
Initial Report FDA Received Date12/05/2017
Supplement Report FDA Received Date06/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR